The improvement of the value distribution on f + a ( f ' ) n

Shanpeng Zeng; Yan Yang; Yuesheng Wu

Kragujevac Journal of Mathematics (2011)

  • Volume: 35, Issue: 35, page 139-144
  • ISSN: 1450-9628

How to cite


Shanpeng Zeng, Yan Yang, and Yuesheng Wu. "The improvement of the value distribution on $f+a(f^{\prime })^{n}$." Kragujevac Journal of Mathematics 35.35 (2011): 139-144. <>.

author = {Shanpeng Zeng, Yan Yang, Yuesheng Wu},
journal = {Kragujevac Journal of Mathematics},
keywords = {meromorphic; transcendental; differential polynomial; value distribution},
language = {eng},
number = {35},
pages = {139-144},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {The improvement of the value distribution on $f+a(f^\{\prime \})^\{n\}$},
url = {},
volume = {35},
year = {2011},

AU - Shanpeng Zeng
AU - Yan Yang
AU - Yuesheng Wu
TI - The improvement of the value distribution on $f+a(f^{\prime })^{n}$
JO - Kragujevac Journal of Mathematics
PY - 2011
PB - Prirodno-matematički fakultet Kragujevac
VL - 35
IS - 35
SP - 139
EP - 144
LA - eng
KW - meromorphic; transcendental; differential polynomial; value distribution
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.